MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s13256-021-02818-1

Медицинская библиотека · Journal of medical case reports · 2021

Refractory dermatitis contributed by pityriasis versicolor: a case report.

Li Mingjia, Spaccarelli Natalie, Kendra Kari, Wu Richard C, Verschraegen Claire

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Dermatologic toxicity is a very common immune-related adverse event (irAE) for patients with melanoma who are receiving immune checkpoint inhibitor therapy (ICI). Concurrent skin infection, such as in the case of pityriasis versicolor reported here, can mimic and/or exacerbate dermatologic toxicity from irAE.

CASE PRESENTATION: A 58-year-old Caucasian man with a history of pityriasis versicolor infection and metastatic melanoma received ICI therapy. He developed progressively worsening pruritic maculopapular lesions 22 weeks into his treatment that ultimately covered 40% of his body. He was diagnosed with dermatologic toxicity due to ICI therapy with concurrent pityriasis versicolor. He was initially started on topical steroid and topical antifungal cream but achieved minimum improvement. His treatment was then escalated to oral prednisone, but it only achieved modest control of his dermatitis. All subsequent attempts to wean him from oral prednisone resulted in worsening of his dermatitis. Eventually he was started on oral fluconazole in combination with prednisone, which led to rapid resolution of his dermatitis.

CONCLUSION

We report a case of dermatological toxicity due to an irAE with concurrent pityriasis versicolor. The steroid treatment for irAE was likely exacerbating the underlying fungal infection, and the fungal infection was in term mimicking the symptoms of irAE. This patient's severe dermatitis was only brought under control after receiving a more potent antifungal therapy in combination with a steroid. It is vital to look beyond the irAE when managing dermatitis in patients receiving ICI therapy.

Для цитирования: Li Mingjia, Spaccarelli Natalie, Kendra Kari, Wu Richard C, Verschraegen Claire. Refractory dermatitis contributed by pityriasis versicolor: a case report.. Journal of medical case reports. 2021. DOI: 10.1186/s13256-021-02818-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.